# SDR FDEA202311241893

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,840 hours, 27,350 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 141N622014
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE LOWER OUTER SKIN SHOWS SIGNS OF CORROSION  REMOVED & REPLACED LOWER GATE HINGE IAW B757 SRM 51-40-02, RE-INSTALLED LIFTER ASSY IAW B757 AMM   20-11-00-2 & SRM 51-40-02. R-1 DOOR RIG ACCOMPLISHED ON NO. N00126, OPS 30126.
